MAUDE Adverse Event Report: ENCORE MEDICAL L.P. FOUNDATION KNEE; 3D KNEE CEMENTED FEMORAL COMPONENT, TINBN, SZ 5, RIGHT

ENCORE MEDICAL L.P. FOUNDATION KNEE; 3D KNEE CEMENTED FEMORAL COMPONENT, TINBN, SZ 5, RIGHT
Model Number 233-09-105
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was reported as rotate femur component.The previous surgery and the surgery detailed in this event occurred 2 years and 5 months apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) shows that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There was a nonconformance associated with the main part # 233-09-105 3d knee cemented femoral component, tinbn, sz 5, right which documents that out of 9 parts lot 2 parts were rejected and scrapped due to gate 4 failure, code 'd4'.All other items in the lot were met with fit, form and function requirements.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to rotate femur component.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical such as poor bone density, inadequate soft tissue support, patient activities or trauma.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - needed to rotate femur component.

Brand Name
FOUNDATION KNEE
Common Device Name
3D KNEE CEMENTED FEMORAL COMPONENT, TINBN, SZ 5, RIGHT
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
MDR Report Key12432827
Report Number1644408-2021-00954
Device Sequence Number3651573
Product Code JWH
UDI-Device Identifier00888912111430
UDI-Public(01)00888912111430
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122239
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/07/2023
Device Model Number233-09-105
Device Catalogue Number233-09-105
Device Lot Number459N1929
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2021
Initial Report FDA Received Date09/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
392-09-705 LOT 327G1093
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR